MAUDE Adverse Event Report: ARTHREX, INC. KNEE FIBERTAK BUTTON; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. KNEE FIBERTAK BUTTON; NON-DEGRADABLE FIXATN FASTENER
Model Number KNEE FIBERTAK BUTTON
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 12/01/2025, it was reported by a sales representative via (b)(4) that an ar-1288rtt2-ibs and an ar-3780sp malfunctioned during the case.The tightrope feature of the product ar-1288rtt2-ibs ripped during tensioning of the graft into the femoral tunnel.The graft had to be pulled out and re-prepped using product: ar-1588rtt2-ib.During the same case, one of the suture limbs of product: ar-3780sp tore off, rendering the implant unusable.This was discovered during the case with no patient harm.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the returned device (if available), pictures, videos, event descriptions, and any additional field data, arthrex concluded the most likely cause of the reported failure.The most likely cause of the reported and observed damage is user error, specifically, the application of excessive force during suture tensioning.Improper techniques, such as pulling too forcefully or adjusting the suture against a sharp or rough edge, may result in suture breakage.Directions for use dfu-0147-eor5_fmt_en - tightrope® devices g.Precautions 1.Knee tightropes only: excessive force on the shortening suture strands and/or tensioning the shortening suture strands not in line with the bone socket may break the strands and impair the ability to fully seat the implant.No additional force on the shortening suture strands is required when the graft/wedge construct reaches the desired position in the femoral socket, and the graft stability is verified by pulling distally on the graft.The complaint allegation was not confirmed.No evidence of that failure was received.

Brand Name
KNEE FIBERTAK BUTTON
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23865317
Report Number1220246-2025-05761
Device Sequence Number4438450
Product Code MBI
UDI-Device Identifier00888867431669
UDI-Public(01)00888867431669(11)250123(17)291231(10)15376991
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K251809
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKNEE FIBERTAK BUTTON
Device Catalogue NumberAR-3780SP
Device Lot Number15376991
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Supplement Date Received by Manufacturer04/02/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown